# SDR 08FDEA02422

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655612571
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR OPENING AFT FRAME STA 990 IS CORRODED ON LOWER SURFACE OF FRAME, UPPER ANGLE BETWEEN STR 26R AND STR 27R REMOVED CORROSION, FORMED REPAIR ANGLE, HEAT TREATED AND CAD PLATED REPAIR ANGLE.  INSTALLED REPAIR ANGLE.  REFERENCE EA NR 75310-113992.
